Decomposing diffeomorphisms of the sphere
Fletcher, Alastair and Markovic, V.. (2012) Decomposing diffeomorphisms of the sphere. Bulletin of the London Mathematical Society, Vol.44 (No.3). pp. 599-609. ISSN 0024-6093Full text not available from this repository.
Official URL: http://dx.doi.org/10.1112/blms/bdr111
A central problem in the theory of quasiconformal and bi-Lipschitz mappings is whether they can be written as a composition of such mappings with small distortion. In this paper, we prove a decomposition result for C1 diffeomorphisms of the sphere; namely, we show that, given ε>0, every C1 diffeomorphism of the sphere Sn can be written as a composition of bi-Lipschitz mappings with isometric distortion at most 1 + ε.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Bulletin of the London Mathematical Society|
|Publisher:||Cambridge University Press|
|Number of Pages:||11|
|Page Range:||pp. 599-609|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)
Downloads per month over past year